# SDR AALA202212203714

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N354PT
- Make and model: Boeing 737-8
- Aircraft serial: 31275
- Aircraft time: 15,006 hours, 6,384 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MEGAPHONE IN THE FORWARD ENTRY IS INOPERATIVE. REPLACED MEGAPHONE PER AMM 25-60-00.
